AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Existence Theorems for Minimal Surfaces of Non-Zero Genus Spanning a Contour
Friedrich Tomi and Anthony J. Tromba

Memoirs of the American Mathematical Society
1988; 83 pp; softcover
Volume: 71
ISBN-10: 0-8218-2445-7
ISBN-13: 978-0-8218-2445-0
List Price: US$23
Individual Members: US$13.80
Institutional Members: US$18.40
Order Code: MEMO/71/382
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia